# SDR USAA920081443

- Difficulty date: July 2, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 28,156 hours, 14,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Survival Kit
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DROP IN -EES - L2 DOOR SURVIVAL KIT LANYARD VELCRO PULLED APART AND DROPPED OUT OF TRIGGER ASSY.  REROUTED LANYARD VELCRO END THRU TRIGGER ASSY PER - (JOB CARD JA-25-62-02).  (A)
